# SDR P2EA00089

- Difficulty date: March 16, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND LEFT WING LE SKIN NR 3 SLAT ARM CUTOUT AT WSS 42 WBL 227 AND WSS 90 WBL 279 WITH CRACKS, LENGTH .600 INCH AND .450 INCH.  REPAIRED LEFT WING LEADING EDGE SKIN AT NR 3 SLAT ARM CUTOUT WSS 42 WBL 227 AND WSS 90 WBL 279 PER BOEING SRM 57-30-4 FIG 5.  WORK ACCOMPLISHED ON NON-ROUTINE NR 0153.  (M)
